# SDR AALA200801995

- Difficulty date: July 29, 2008
- Submitted: September 9, 2008
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- Aircraft time: 43,024 hours
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rvdt
- Part number: 681L270G06
- Condition: Separated
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

JFK INFLIGHT T1892/29JUL.  ON ROLL OUT LARGE SECTION OF NR 2 THRUST REVERSER DEPARTED ACFT.  REPLACED NR 2 OUTBOARD REVERSER.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
